Performance of likelihood-based interval estimates for two-parameter exponential samples subject to Type I censoring

Piegorsch, Walter W. . Technometrics 1987. 29 :41-49

Locate this article in:

Bibtex

@article{CIS-77887,
  Author = {Piegorsch, Walter W.},
  Title = {Performance of likelihood-based interval estimates for two-parameter exponential samples subject to Type I censoring},
  Journal = {Technometrics},
  Volume = {29},
  Year = {1987},
  Pages = {41--49},
  Keywords = {Confidence region, Simultaneous confidence interval}
}

Similar articles